# SDR DALA2025101307451

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 36,303 hours, 4,607 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Winglet
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 39B INOPERATIVE.  REPLACED LIGHT ASSY AND REPAIRED WIRING PER A330 AMM 33-52. (7491087)
